# SDR FDEA201802150515

- Difficulty date: February 15, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 83,391 hours, 19,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SP115300743
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT STRUCTURE IS CORRODED AT STA 425, RBL 55. REMOVED AND REPLACED SUPPORT FX-SP11530074-3 REF DWG SP11530074-3.
